# SDR CA190503028

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S2738130200000AN
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV CHECK, A DAMAGED CABLE WAS DISCOVERED. CABLE REPLACEMENT REVEALED AN ISSUE WITH BOTH THE ADOC MM AND THE ATR.DOC MM. AFTER CONSULTATION WITH ATR, THEY SUPPLIED THE CABLE LENGTH SPECS FOR ALLELEVATOR CABLES. ONE OF THE TWO LONG CABLES IN THE L/H CABIN LOOP WAS PURCHASED AND REPLACED DUE TO BLENDING. AFTER CABLE REPLACEMENT, RIGGING COULD NOT BE ACCOMPLISHED. AFTER INVESTIGATION, IT WAS FOUND THAT BOTH THE L/H CABLES IN THE CABIN AREA WERE SHORTER THAN SPEC. THE 30200200 CABLE WAS MEASURED 8994 MM WHILE SPEC CALLS FOR 9013 MM. THE 30200000 CABLE MEASURED 8848 MM AND THE SPEC CALLED FOR 8875 MM. ANOTHER PAIR OF CABLES WERE SOURCES FROM STORES AND MEASURED FIRST. CABLES WERE FOUND TO BE MUCH CLOSER TO SPEC. CABLES WERE INSTALLED AND RIGGING WAS EASILY ACCOMPLISHED IAW JIC. REFER TO WO 33424191, NR 409 AND 485 (TC# 20190503028)
